Journal Article

P454 Leucocytosis due to azathioprine in a patient with Crohn's disease

D.G. Duman and E. Bicakci

in Journal of Crohn's and Colitis

Published on behalf of European Crohn's and Colitis Organisation

Volume 7, issue Supplement_1, pages S191-S191
Published in print February 2013 | ISSN: 1873-9946
Published online February 2013 | e-ISSN: 1876-4479 | DOI: https://dx.doi.org/10.1016/S1873-9946(13)60475-4
P454 Leucocytosis due to azathioprine in a patient with Crohn's disease

More Like This

Show all results sharing these subjects:

  • Medicine and Health
  • Clinical Medicine
  • Gastroenterology
  • Gastro-intestinal and Colorectal Surgery
  • Health, Illness, and Medicine

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Medicine and Health ; Clinical Medicine ; Gastroenterology ; Gastro-intestinal and Colorectal Surgery ; Health, Illness, and Medicine

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.